# SDR FDEA202508131417

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,566 hours, 22,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57111215202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "C" HOLE FOUND CRACK SIGNAL COMPLIED WITH EA: 6-5710-T0384530 P1.  REPAIRED THE   CENTER BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE   CRACKED FASTENER HOLE. THIS IS CATEGORY B REPAIR. FOLLOW UP INSPECTION PER   EA: 6-5710-T0384530. MAJOR REPAIR IAW FEDEX GMM6-2-100.
